Jump to content

Map & Energy UI Bug


Recommended Posts

Changing to Directx10 from Directx9 fixed for me. Problem is, the game runs a bit slower. "A bit" doesn't sound much, but from someone that was already playing with low FPS, every single frame loss makes a difference.

EDIT: to change to Directx10, open the launcher, click on cog icon (located on the top right corner) and select Directx10 (or 11 if your card can handle that).

Edited by xkpaulo
Link to post
Share on other sites

We've spent a few hours this morning trying to reproduce this on multiple machines with different video-cards and cannot get this to happen. I've even emulated 10-year-old video cards that should have given up the ghost a long time ago with no luck.

It seems to be limited to DirectX 9 -- so switch to DirectX 11 in the launcher settings if you can (DirectX 11 has been out for 7 years now; guess how old DirectX 9 is?).

The only performance-reducing option that DirectX 11 enables is Runtime Tessellation so if you turn it off it should run just as fast, if not faster than DirectX 9. There is actually an optimization we can only do with DirectX 11 so it wouldn't surprise me if there was actually an edge for Dx11. 

If you want to help me figure it out I'm going to need more information. Ideally someone with a NVidia or Intel HD GPU who can easily reproduce this in DirectX 9 mode can post:

1) Screenshots of your graphics settings so I can set up exactly the same

2) Your current loadout so I can copy your account to the dev cluster (the Baro shoulder-badge is suspected to cause some of this).

If you want to boil it down more strip your frame of all cosmetics -- then strip your loadout down. It's possible that Skana-alone Excalibur doesn't have any of these problems and a cosmetic is actually causing these problems -- knowing what it is would help me track down the problem. (Also: if you're testing, go solo please so nobody else's loadout can be implicated).

Ideally test with the same tile, too -- for example void defense which is essentially the same every time so we can rule out other random factors.

Also, it should go without saying: make sure you aren't running anything that does an on-screen display (even disable the steam overlay while testing, please). Because nobody here can reproduce this problem it could be caused by some 3rd party software injecting itself into Warframe and leaving a mess.

 

 

 

 

Link to post
Share on other sites

[DE]Glen

I have nothing else installed on my PC but Warframe and i have tried all settings and such i have verified  i have optimized i have reinstalled i have set  resolution to every setting on off fullscreen edges off re-installed Warframe turned all settings on off in load up screen not 1 of these have changed it!!

After changing it to DirectX11 (10) it actually did solve the problem. However now the screen freezes up alot and the load screen takes alot longer but it did fix that issue!! TY.. Also the screen is pixelated and splotchy un-playable but the mini map is fixed.. Solved 1 issue to create several others lol !!!

 

Edited by SatansIn1
UPDATE:
Link to post
Share on other sites

@[DE]Glen

I don't think it's a 3rd party issue. I play Warframe with nothing else opened besides Firefox. Nonetheless, I tried playing with Firefox closed, but there were no changes.

I don't think it's cosmetics either. Tried playing with Excalibur with 0 cosmetics,  the original colours and broken war (I don't own a skana); and the problem persisted.

My card doesn't support Directx11, so that is off the table and since Directx10 drops my FPS by a significant amount I actually prefer to use Directx9 with a messed up UI.

Edited by xkpaulo
Link to post
Share on other sites
8 minutes ago, xkpaulo said:

@[DE]Glen

I don't think it's a 3rd party issue. I play Warframe with nothing else opened besides Firefox. Nonetheless, I tried playing with Firefox closed, but there were no changes.

I don't think it's cosmetics either. Tried playing with Excalibur with 0 cosmetics and the original colours and the problem persisted.

My card doesn't support Directx11, so that is of the table and since Directx10 drops my FPS by a significant amount I actually prefer use Directx9 with a messed up UI.

I replicated your account to dev - I see Broken War but I believe you. Were you testing with void defense? Also I need to see your graphics settings?

Link to post
Share on other sites

Tested with unmodded & uncustomised Excal & Skana and no companion. Even reset Liset's colors and skin but kept noggles cause they take forever to arrange. Problem still persists.

Playing in Borderless Fullscreen or Windowed mode solves the problem.

tSUSicR.jpg

gRbMRVa.jpg

8VOPFu9.jpg

Edited by Asphyxxia
Added screenshots
Link to post
Share on other sites
3 minutes ago, [DE]Glen said:

Thanks xkpaulo -- I finally have it! Fullscreen may be the other factor. I'm digging deeper.

Indeed that's what was causing the problem. Changing to Window mode solved the problem.

Link to post
Share on other sites

Just messed around with the settings as well. Getting the same results as the guys above, narrowing it down to DX9 in Fullscreen.

Tried native resolution (1920x1080) in Fullscreen as well, thinking it's non-native resolutions that cause it but nope, still happens, it's Fullscreen itself.

Edited by Drakenreiter
Link to post
Share on other sites

Fix did not help. Maybe so older cards are not supported?
A laptop:
AMD Mobility HD 3650 512MB
Intel Core 2 Duo 2.26GHz
3gb RAM DDR2

DirectX 11 is not supported ...
At 10 FPS falls from 40-60 to 10-15.

N8FiPNlCzgA.jpg

Warframe0026.jpgWarframe0027.jpg

Edited by Vortigaunt256
Link to post
Share on other sites

Sadly for me this bug is still a thing. I've done this screen today after Hotfix #4:

p3cF9a6.jpg

 

It happened after Silver Grove. Before there was no such problem. Switching to DX10 fix the problem, but it also reduces frame rate, which make playing less comfortable.

My graphic ia pretty old, but so far it was enough. But with this it's pretty hard to play, when i can't se a target I'm shooting at, because there is a map right before it. 

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...